X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (32414) 32414
Conference Proceeding (577) 577
Book Chapter (435) 435
Dissertation (135) 135
Magazine Article (81) 81
Publication (40) 40
Book / eBook (32) 32
Newspaper Article (23) 23
Trade Publication Article (10) 10
Book Review (9) 9
Paper (9) 9
Report (3) 3
Web Resource (3) 3
Government Document (2) 2
Data Set (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
uniqueness (27544) 27544
mathematics (13172) 13172
mathematics, applied (11530) 11530
existence (5862) 5862
mathematical analysis (4857) 4857
analysis (3644) 3644
differential equations (3011) 3011
mathematical models (2669) 2669
stability (2253) 2253
boundary value problems (1952) 1952
mathematical theorems (1794) 1794
equations (1780) 1780
mathematical functions (1749) 1749
mathematics, general (1642) 1642
boundary conditions (1619) 1619
studies (1569) 1569
partial differential equations (1449) 1449
physics, mathematical (1440) 1440
statistics & probability (1427) 1427
approximation (1425) 1425
nonlinearity (1377) 1377
mechanics (1290) 1290
applied mathematics (1247) 1247
theorems (1235) 1235
convergence (1172) 1172
existence and uniqueness (1147) 1147
regularity (1123) 1123
research (1105) 1105
algorithms (1088) 1088
operators (1015) 1015
uniqueness theorems (1015) 1015
physics (1011) 1011
existence theorems (977) 977
mathematics, interdisciplinary applications (964) 964
ordinary differential equations (937) 937
algebra (904) 904
positive solutions (892) 892
systems (855) 855
optimization (841) 841
cauchy problem (827) 827
coefficients (779) 779
inverse problems (768) 768
mathematics - analysis of pdes (756) 756
applications of mathematics (710) 710
dirichlet problem (699) 699
integers (685) 685
usage (683) 683
polynomials (675) 675
dynamics (664) 664
eigenvalues (646) 646
economics (639) 639
differential-equations (637) 637
analysis of pdes (625) 625
system (625) 625
engineering, electrical & electronic (620) 620
difference and functional equations (610) 610
navier-stokes equations (594) 594
behavior (589) 589
banach space (586) 586
numerical analysis (570) 570
diffusion (559) 559
computer simulation (555) 555
theoretical, mathematical and computational physics (555) 555
evolution (547) 547
inequalities (544) 544
humans (539) 539
derivatives (538) 538
asymptotic properties (509) 509
equilibrium (496) 496
weak solutions (495) 495
equation (480) 480
inverse problem (475) 475
fixed points (472) 472
computer science (468) 468
article subject (466) 466
operations research & management science (461) 461
delay (450) 450
symmetry (450) 450
infinity (448) 448
uniqueness theorem (447) 447
curvature (445) 445
functional analysis (443) 443
boundaries (434) 434
maximum principle (431) 431
geometry (427) 427
integrals (425) 425
economic models (424) 424
mathematics - probability (424) 424
multidisciplinary sciences (422) 422
nonlinear equations (418) 418
theorem (418) 418
viscosity solutions (417) 417
physics, multidisciplinary (416) 416
philosophy (415) 415
integral equations (414) 414
algebra and number theory (411) 411
mathematical constants (407) 407
estimates (405) 405
boundary-value-problems (404) 404
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (13) 13
Mathematical Sciences - Stacks (10) 10
Engineering & Comp. Sci. - Stacks (2) 2
Online Resources - Online (2) 2
Physics - Stacks (1) 1
Robarts - Stacks (1) 1
St. Augustine's Seminary - Stacks (1) 1
St. Michael's College (John M. Kelly) - 3rd Floor (1) 1
Trinity College (John W Graham) - Stacks (1) 1
UofT at Mississauga - Stacks (1) 1
Victoria University Emmanuel College - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (32933) 32933
Chinese (417) 417
Japanese (165) 165
Korean (129) 129
French (114) 114
German (57) 57
Russian (42) 42
Portuguese (41) 41
Spanish (38) 38
Czech (18) 18
Afrikaans (14) 14
Arabic (10) 10
Polish (10) 10
Indonesian (8) 8
Italian (7) 7
Malay (6) 6
Turkish (6) 6
Lithuanian (5) 5
Swedish (5) 5
Persian (4) 4
Romanian (4) 4
Norwegian (3) 3
Serbian (3) 3
Esperanto (2) 2
Hungarian (2) 2
Slovak (2) 2
Belarusian (1) 1
Catalan (1) 1
Dutch (1) 1
Finnish (1) 1
Irish (1) 1
Ukrainian (1) 1
Welsh (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Transactions of the American Mathematical Society, ISSN 0002-9947, 02/2013, Volume 365, Issue 2, pp. 591 - 621
In this paper we characterize compact and complete hypersurfaces with some constant higher order mean curvature into warped product spaces. Our approach is... 
MATHEMATICS | UNIQUENESS
Journal Article
AIP Conference Proceedings, ISSN 0094-243X, 08/2018, Volume 1997, Issue 1
This article is devoted to the justification of the uniqueness of the solution of the two-dimensional direct problem of a wave process with an instantaneous... 
Uniqueness
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 02/2018, Volume 370, Issue 2, pp. 873 - 909
óáThe Hele-Shaw asymptotics for mechanical models of tumor growth, Arch. Ration. Mech. Anal. 212 (2014), 93-127] describes the growth of a tumor zone with a... 
EXISTENCE | MATHEMATICS | UNIQUENESS
Journal Article
Journal of genocide research, ISSN 1462-3528, 07/2020, Volume 22, Issue 3, pp. 391 - 409
Journal Article
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 12/2019, Volume 2019, Issue 757, pp. 1 - 50
We explore the structure of limit spaces of sequences of Riemannian manifolds with Bakry–Émery Ricci curvature bounded below in the Gromov–Hausdorff topology.... 
MATHEMATICS | MANIFOLDS | SINGULARITIES | UNIQUENESS
Journal Article
Journal of Differential Geometry, ISSN 0022-040X, 05/2015, Volume 100, Issue 1, pp. 55 - 108
We show that if two gradient shrinking Ricci solitons are asymptotic along some end of each to the same regular cone ((0, infinity) x Sigma, dr(2) + r(2) g... 
MATHEMATICS | MANIFOLDS | CURVATURE | UNIQUENESS
Journal Article
Nonlinear analysis, ISSN 0362-546X, 2019, Volume 194, p. 111472
We study existence of nonnegative solutions to a nonlinear parabolic boundary value problem with a general singular lower order term and a nonnegative measure... 
Measure data | Existence and uniqueness | Singular parabolic problems | RENORMALIZED SOLUTIONS | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | ELLIPTIC-EQUATIONS | UNIQUENESS
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2019, Volume 266, Issue 1, pp. 87 - 113
In this paper we study the dimension reduction limits of the compressible Navier–Stokes equations over product Riemannian manifolds Oϵ≅M×ϵF, such that... 
Navier–Stokes equations | Compressible fluid | Dimension reduction | Euler equations | Weak–strong uniqueness | Vanishing viscosity | MATHEMATICS | Weak-strong uniqueness | SUITABLE WEAK SOLUTIONS | STRONG UNIQUENESS | EULER | Navier-Stokes equations
Journal Article
Nonlinear analysis: real world applications, ISSN 1468-1218, 2019, Volume 47, pp. 398 - 413
We prove the existence of strong time-periodic solutions to the bidomain equations with arbitrary large forces. We construct weak time-periodic solutions by a... 
Bidomain model | Strong periodic solutions | Large data | Weak–strong uniqueness | MATHEMATICS, APPLIED | Weak-strong uniqueness | STABILITY | SYSTEMS | MODEL | UNIQUENESS | Mathematical analysis | Fixed points (mathematics) | Galerkin method
Journal Article
Journal Article
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, ISSN 1072-6691, 09/2017, Volume 2017, Issue 227, pp. 1 - 42
Journal Article
Fractional calculus & applied analysis, ISSN 1311-0454, 12/2017, Volume 20, Issue 6, p. 1567
AbstractIn some of the statements of the author’s paper “The mean value theorems and a Nagumo-type uniqueness theorem for Caputo’s fractional calculus” ( 
Uniqueness theorems | Formulations | Theorems | Fractional calculus | Uniqueness
Journal Article
Filomat, ISSN 0354-5180, 1/2017, Volume 31, Issue 11, pp. 3453 - 3458
In this paper we prove the local uniqueness of the fixed point of the probabilistic -contraction in fuzzy metric space. 
Uniqueness
Journal Article
Communications on Pure and Applied Mathematics, ISSN 0010-3640, 02/2019, Volume 72, Issue 2, pp. 229 - 274
Journal Article
Journal Article
Journal of marketing research, ISSN 1547-7193, 2010, Volume 47, Issue 3, pp. 553 - 563
This research examines the psychosocial cost associated with positive word of mouth (WOM), which can decrease the uniqueness of possessions and thus harm... 
Recommendations | Consumer research | Sumer | Social influence | Sneakers | Product innovation | Uniqueness | Candy bars | Sandals | Marketing | Need for uniqueness | Word of mouth | New products | word of mouth | INFORMATION | BEHAVIOR | need for uniqueness | new products | VALIDATION | BUSINESS | INTERPERSONAL-COMMUNICATION | recommendations | DECISIONS | DEMAND | PRODUCT | SEEKING | SCALE | EXCHANGE | social influence | Word of mouth marketing | Management | Analysis
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 08/2019, Volume 69, Issue 4, pp. 815 - 824
Under a certain condition, we propose a uniqueness theorem about meromorphic functions sharing four distinct small functions on an annulus. Two counter... 
Primary 30D30 | meromorphic functions | Secondary 30D35 | annuli | uniqueness theory | MATHEMATICS | THEOREMS | NEVANLINNA THEORY | VALUES | Uniqueness theorems | Meromorphic functions | Annuli | Uniqueness
Journal Article
IEEE Transactions on Signal Processing, ISSN 1053-587X, 01/2014, Volume 62, Issue 1, pp. 211 - 224
Journal Article
International mathematics research notices, ISSN 1687-0247, 2019, Volume 2019, Issue 20, pp. 6216 - 6234
In this short note, we provide a quantitative version of the classical Runge approximation property for second-order elliptic operators. This relies on... 
MATHEMATICS | EQUATIONS | CONDUCTIVITY | THEOREM | STABILITY | UNIQUENESS
Journal Article
Science China Mathematics, ISSN 1674-7283, 9/2019, Volume 62, Issue 9, pp. 1793 - 1798
In this paper, we show a backwards uniqueness theorem of the mean curvature flow with bounded second fundamental forms in arbitrary codimension. 
Mathematics | backwards uniqueness theorem | Applications of Mathematics | mean curvature flow | evolution equation | 53C44 | MATHEMATICS | MATHEMATICS, APPLIED | THEOREMS | DIFFERENTIAL-EQUATIONS | CONTINUATION | Mathematics - Differential Geometry
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.